# SDR AALA20120428005

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 62,371 hours, 21,861 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Nr 2 Plyon
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON OUTBOARD HINGE FITTING UPPER AFT HOLE HAS TWO CRACK INDICATIONS.  INSTALLED DOUBLER PER EA B757-54-023384.
